Matches in DBpedia 2016-04 for { <http://doi.org/10.2307/2687130> ?p ?o }
Showing triples 1 to 11 of
11
with 100 triples per page.
- 2687130 doi "10.2307/2687130".
- 2687130 first "Anthony P.".
- 2687130 isCitedBy Integration_by_substitution.
- 2687130 issue "2".
- 2687130 journal The_College_Mathematics_Journal.
- 2687130 last "Ferzola".
- 2687130 pages "102–111".
- 2687130 title "Euler and differentials".
- 2687130 url "http://mathdl.maa.org/mathDL/22/?pa=content&sa=viewDocument&nodeId=2688".
- 2687130 volume "25".
- 2687130 year "1994".